Human Papillomavirus (HPV) Community
used compound W on penis...
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

used compound W on penis...

I used compound W freezing for what the clinic identified as flat warts caused by HPV (I went to public clinic since I don't have insurance this month) so I got it and froze them.  It is only the second day but the skin is very discolored, I only applied the swabs for half the time as it is a sensitive area , The color is dark brown, will it return to it's normal color after a period of time?  I am certainly not going to do this again, any other remedies?  Yes I feel stupid now.
Related Discussions
2 Comments Post a Comment
Blank
Avatar f tn
OUCH dude!it will heal but will take a while u burned the poor thing!u can't get rx for this thru the clinic?
Blank
Avatar n tn
i did the same exact thing...now I feel stupid too.  should checked her first...seeing doctor tomorrow
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Human Papillomavirus (HPV) Community Resources
Top STDs Answerers
Avatar n tn
Blank
veryworried420
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
484074 tn?1431294270
Blank
Ice_Man
Reykjavik, Iceland
Avatar m tn
Blank
kapster1978
Gent, Belgium